# SDR AALA202105299003

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9374
- Aircraft time: 2,089 hours, 636 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER DOOR 1R DAMPER CYLINDER PRESSURE LOW AT 1000 PSI. SERVICED 1R EMERGENCY DAMPER CYLINDER IAW AMM 52-22-00.
